# SDR SWAA2023110703446

- Difficulty date: September 22, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N234WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32502
- Aircraft time: 57,759 hours, 34,737 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Bracket
- Part number: UNKNOWN
- Condition: Elongated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK ENTRY DOOR R/H POST UPPER BRACKET HAS ELONGATED HOLES.<[01] REMOVED AND INSTALLED NEW BRACKET PART#141A9402U6 PO#2028887 AT FLIGHT DECK ENTRY DOOR RH POST UPPER AS PER SRM 51-40-02-0G-0 AND DWG# 141A9402.;[02] VERIFIED STEP:1 INSTALLATION NEW BRACKET PART#141A9402U6 AT FLIGHT DECK ENTRY DOOR RH POST UPPER.
